# SDR AALA202107198618

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 23,436 hours, 9,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 11WL EMERGENCY POWER SUPPLY UNIT BATTERY FAILED TEST. REMOVED AND REPLACED 11WL EMERGENCY POWER SUPPLY UNIT BATTERY PACK PER AMM 33-51-38.
